# SDR NACA2022010300006

- Difficulty date: January 3, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,136 hours, 18,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLE DISAGREE AFTER LANDING. CORRECTIVE ACTION SAME AS NACA2022010300005: FOUND PRV CONTROLLER SENSE LINE CHAFING, REMOVED AND REPLACED PRV CONTROLLER SENSE LINE IAW AMM 20-10-01 AND OPS CHECK NORMAL IAW AMM 78-31-00
